# SDR IPXA2025060884755

- Difficulty date: May 14, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,080 hours, 17,100 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292226
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FIXED LE HAS A CRACK AT #3 RIB O/B OF #12 SLAT TRACK.   INSTALLED 1EA RIB AT O/B OF #12 SLAT TRACK IN RH WING FIXED L/E COMPARTMENT AT STA XOS=794 REF. MD-11 SRM 51-33-01-0G-0 AND SRM 51-35-01-0G-0.
